I started on Effexor about eight weeks ago. The doc said that it could take up to six weeks to work. Well I felt an amazing difference the first day. It was insane, I felt euphoric and I had all of this energy and I felt like myself from a long time ago. Well the other night I forgot to take my pill. The very next day it felt like my world came crashing down on me. All of the same symptoms came back, like they needed to get me into a padded room. So I took my meds and now I feel like I'm struggling every day again. It feels like I have hit some sort of wall and that I'm going back to the depression and the desperation I felt before. Do I need to talk to the doctor about raising my dosage? Is this normal? I just need some answers, can anyone help? Sorry it is so long.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...